# SDR FDEA2019042290863

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,926 hours, 15,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328538400000
- Condition: Delaminated
- Location: Courier Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221PF DELAMINATED FABRICATED NEW COURIER FLOOR PANEL 221PF IAW DWG SRZ-25-005 ON VTMAE TRAVELER   T19/1410068. CLASS "A" MAJOR REPAIR
